MathSciNet Relay Station
MathSciNet bibliographic data
MR2775367 14M05 (13H10)
Miyazaki, Chikashi Buchsbaum varieties with next to sharp bounds on Castelnuovo-Mumford regularity. Proc. Amer. Math. Soc. 139 (2011), no. 6, 1909–1914.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement